# SDR UALA2011051602407

- Difficulty date: May 15, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1420, BETWEEN S-30 AND STR 28L.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION FROM THE FRAME.  ACP NDT OF FASTENER HOLES & BLENDED AREA REF NDT MANUAL.  FABRICATED & INSTALLED REPAIR DOUBLER, ATTACH ANGLE, REPAIR STRINGER CLIP AND SHEAR TIE REF EA PD57-53-123 & UA EVA-80835.
